Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 26, NWS Fort Worth, TX

February 4, 2012Milam County, Texas

NWS Fort Worth, TX issued this river flood warning at Feb 4, 2012, 3:33 PM CST for Milam County, Texas. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 3:33 PM CST (21:33 UTC)
Expired
Feb 5, 2012, 7:46 AM CST
In force
16 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Milam County, TX

The radar

The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River near Rockdale (RLRT2). The gauge peaked at 32.04 ft at Feb 4, 2012, 7:00 PM CST.

actionminormoderate10203002/0402/0502/06
Action stage
27 ft
Minor stage
30 ft
Moderate stage
33 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08106350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WGUS44 KFWD 042133
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CST SAT FEB 4 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS IN TEXAS...

  LITTLE RIVER NEAR ROCKDALE AFFECTING MILAM COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC331-050933-
/O.NEW.KFWD.FL.W.0026.120204T2133Z-120206T0149Z/
/RLRT2.1.ER.120204T2047Z.120205T0600Z.120205T1349Z.NO/
333 PM CST SAT FEB 4 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE RIVER NEAR ROCKDALE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 PM SATURDAY THE STAGE WAS 30.28 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR  32 FEET 
  BY SUNDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* AT 33 FEET MODERATE LOWLAND FLOODING IS EXPECTED ALONG BOTH BANKS. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 32.1 FEET ON AUG 11 2005.
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

LITTLE RIVER
  ROCKDALE            30   30.3  SAT 03 PM   30.7  19.5   8.5   5.7

$$
2 follow-up statements
172 
WGUS84 KFWD 050126
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CST SAT FEB 4 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
  LITTLE RIVER NEAR ROCKDALE AFFECTING MILAM COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC331-051326-
/O.CON.KFWD.FL.W.0026.000000T0000Z-120206T0149Z/
/RLRT2.1.ER.120204T2047Z.120205T0600Z.120205T1349Z.NO/
726 PM CST SAT FEB 4 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR ROCKDALE.
* AT 0615 PM SATURDAY THE STAGE WAS 31.48 FEET. 
* FLOOD STAGE IS  30 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR  32 FEET SUNDAY AFTER 
  MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY 
  MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    SUN   MON   TUE   WED

LITTLE RIVER
  ROCKDALE            30   31.5  SAT 06 PM   25.8  12.8   6.5   5.4

$$
158 
WGUS84 KFWD 051346
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
746 AM CST SUN FEB 5 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  LITTLE RIVER NEAR ROCKDALE AFFECTING MILAM COUNTY.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC331-051416-
/O.CAN.KFWD.FL.W.0026.000000T0000Z-120206T0149Z/
/RLRT2.1.ER.120204T2047Z.120205T0230Z.120205T0854Z.NO/
746 AM CST SUN FEB 5 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE RIVER NEAR ROCKDALE.
* AT 715 AM SUNDAY THE STAGE WAS 26.91 FEET. 
* FLOOD STAGE IS 30 FEET. 
* FELL BELOW FLOOD STAGE AT 3 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 20 FEET BY 
  MONDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

LITTLE RIVER
  ROCKDALE            30   26.9  SUN 07 AM   19.5   8.5   5.7   5.3

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 4, 11:27 AM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Feb 4, 11:27 AM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CST SAT FEB 4 2012

.AVIATION...
GFS/NAM AND MOS HAVE NO CLUE THAT THE NORTH WINDS ARE BLOWING OFF
A DEEP SNOW PACK IN KS/CO..AND SO THEY ARE FORECASTING VFR THRU
PERIOD. SATELLITE SHOWS MVFR CLOUDS ALREADY CROSSING RED RIVER.
LATEST HRRR HAS STARTED TO GET THE IDEA AND BRINGS SCT MVFR
CLOUDS ACROSS METROPLEX THIS AFTN. I WILL FORECAST SCT025 THIS
AFTERNOON AS DAYTIME WARMING WILL LIKELY HELP BREAK UP THE
LAYER...BUT PATCHY BRIEF BKN AREAS ARE POSSIBLE. AFTER
SUNSET...AS BOUNDARY LAYER COOLS...CLOUDS SHOULD THICKEN AND 025
CIGS ARE PROBABLE. HAVE ADDED THEM TO THE METROPLEX TAFS THROUGH
MID MORNING SUNDAY.

WITH WACO AT A LOWER ELEVATION...HAVE FORECAST CIGS TONIGHT TO BE
A BIT HIGHER. 84

&&

.UPDATE...
EXCEPT FOR A FEW SPOTTY SHOWERS IN THE SOUTHEAST...ALL
PRECIPITATION HAS EXITED NORTH TEXAS LATE THIS MORNING. SCATTERED
TO BROKEN MID AND UPPER LEVEL CLOUDS WILL LINGER OVER NORTH TEXAS
THROUGH THE DAY AND EVEN SOME LOWER CLOUDS SHOULD CROSS THE RED
RIVER THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE TRICKY
DUE TO THE NUMEROUS BREAKS IN THE CLOUDS AND CONTINUED COLD AIR
ADVECTION BEHIND YESTERDAYS COLD FRONT. FOR NOW THE CURRENT
TEMPERATURE FORECAST IS IN PRETTY GOOD SHAPE BUT WE WILL MAKE A
FEW MINOR ADJUSTMENTS BASED ON CURRENT TRENDS. WE WILL ALSO ADJUST
THE HOURLY CLOUD AND WIND GRIDS.    79

&&

.PREV DISCUSSION... /ISSUED 345 AM CST SAT FEB 4 2012/
A COLD FRONT HAD EXITED THE SOUTHEASTERN PART OF NORTH TEXAS AS
OF 3 AM...EXTENDING SOUTHEAST OF A PARIS...PALESTINE...COLLEGE
STATION...SAN MARCOS LINE. THE MAIN BAND OF SHOWERS AND
THUNDERSTORMS EXTENDED SOUTHEAST OF AN ATHENS TO GEORGETOWN
LINE...WITH SOME LINGERING SHOWERS EXTENDING BACK TO JUST EAST OF
A KILLEEN...DALLAS...PARIS LINE. EXPECT THE RAIN TO END BY MID
MORNING ACROSS NORTH TEXAS. AN UPPER LEVEL LOW OVER NORTH CENTRAL
KANSAS WILL MOVE EAST INTO THE OHIO VALLEY TODAY.

A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS SOUTH TEXAS
SUNDAY AND SUNDAY NIGHT...BELIEVE THAT PRECIPITATION FROM THIS
SYSTEM WILL BE CONFINED TO SOUTH TEXAS...SO HAVE LOWERED THE POPS
TO 10 PERCENT AND REMOVED MENTION OF SHOWERS ACROSS OUR
SOUTHEASTERN ZONES. WE WILL SEE COOL...NEAR SEASONAL
NORMAL...WEATHER FOR MOST OF THE NEXT WEEK. AS A SHORTWAVE MOVES
ACROSS THE PLAINS TUESDAY THERE COULD BE SOME LOW RAIN
CHANCES...AT THIS TIME HAVE JUST PLACED 20 PERCENT POPS ACROSS
THE EASTERNMOST ZONES. AN UPPER LEVEL SYSTEM WILL DIG SOUTH TO
OFF THE CENTRAL CALIFORNIA COAST BY TUESDAY NIGHT...AND THEN INTO
THE SOUTHERN BAJA CALIFORNIA BY THURSDAY NIGHT. THIS SYSTEM
SHOULD THEN MOVE EASTWARD DURING THE WEEKEND. THIS WILL RESULT IN
DRY WEATHER CONTINUING ACROSS MOST OF NORTH TEXAS THROUGH THE END
OF THE FORECAST PERIOD.         58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  59  36  51  35  54 /   5   0   5   5   5
WACO, TX              61  38  53  34  56 /  10   5  10   5   5
PARIS, TX             60  35  51  33  55 /   5   5   5   5   5
DENTON, TX            57  33  49  32  53 /   5   0   5   0   5
MCKINNEY, TX          60  35  50  33  54 /   5   0   5   5   5
DALLAS, TX            61  37  51  36  56 /   5   5   5   5   5
TERRELL, TX           61  36  51  34  55 /   5   5   5   5   5
CORSICANA, TX         60  38  53  36  56 /  10   5  10   5   5
TEMPLE, TX            61  39  53  35  56 /  10   5  10   5   5
MINERAL WELLS, TX     59  32  51  31  54 /   5   0   5   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Feb 4, 2:41 PM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST SAT FEB 4 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
241 PM CST SAT FEB 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:04 PM CSTSpecial Weather StatementFWDHenderson26 min
Feb 3, 6:29 PM CSTSevere Thunderstorm WarningFWDGrayson61 min
Feb 3, 6:34 PM CSTSevere Thunderstorm WarningFWDDenton56 min
Feb 3, 7:21 PM CSTSpecial Weather StatementFWDMilam24 min
Feb 3, 7:27 PM CSTSevere Thunderstorm WarningFWDFannin, Grayson78 min
Feb 3, 7:49 PM CSTSpecial Weather StatementFWDDenton26 min
Feb 3, 8:05 PM CSTSpecial Weather StatementFWDHenderson25 min
Feb 3, 8:15 PM CSTSpecial Weather StatementFWDCollin30 min
Feb 3, 8:24 PM CSTAreal Flood AdvisoryFWDFannin3 hr
Feb 3, 8:26 PM CSTAreal Flood AdvisoryFWDRobertson2 hr
Feb 3, 8:32 PM CSTSevere Thunderstorm WarningFWDRobertson58 min
Feb 3, 8:41 PM CSTSevere Thunderstorm WarningFWDFannin64 min
Feb 3, 8:49 PM CSTFlash Flood WarningFWDFannin3 hr
Feb 3, 8:52 PM CSTFlash Flood WarningFWDRobertson113 min
Feb 3, 9:12 PM CSTFlash Flood WarningFWDMilam3 hr
Feb 3, 9:31 PM CSTSpecial Weather StatementFWDDelta, Lamar29 min
Feb 3, 9:49 PM CSTSpecial Weather StatementFWDHunt26 min
Feb 3, 10:11 PM CSTAreal Flood AdvisoryFWDDelta, Lamar94 min
Feb 3, 10:49 PM CSTSpecial Weather StatementFWDMilam26 min
Feb 3, 11:02 PM CSTAreal Flood AdvisoryFWDMilam88 min
Feb 3, 11:42 PM CSTSpecial Weather StatementFWDFalls33 min
Feb 4, 12:22 AM CSTAreal Flood AdvisoryFWDMilam, Robertson3 hr
Feb 4, 1:40 AM CSTFlash Flood WarningFWDMilam2 hr
Feb 4, 11:48 AM CSTRiver Flood WarningFWDMilam20 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.